# SDR DALA13001280994

- Difficulty date: January 8, 2013
- Submitted: January 15, 2013
- Operation: Air carrier
- Aircraft: N994DL
- Make and model: Doug MD-88
- Aircraft serial: 53346
- Aircraft time: 55,911 hours, 40,304 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Cargo Doorway
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-1 DOOR SURROUND STRUCTURAL PAN & LOWER SILL CORRODED.  PERM REPAIR PRI 510399-14, REV 0-REV 1.  FINAL ER/A 510399-14, REV ORIG ALL STEPS C/W AND MATCH PRI 510399-14, REV 0-REV 1. ER/A 510399-14 REV ORIG READ AND MATCHED.
